Thread: anavar reduce gyno?
12-29-2003, 06:49 PM #1
anavar reduce gyno?
I have had a lump, but not visably noticeable, that developed after pct following fina and prop. I had some lactation during the cycle and I used ldex ED so it must have been from the fina. My pct ended in the middle of August and I have not used anything since then. I began anavar 5 days ago and my lump is almost completely gone! Does anyone have any explanation for this fortunate event?
12-29-2003, 07:36 PM #2
lucky man ! =)
12-30-2003, 12:44 PM #3
12-30-2003, 12:52 PM #4
Man there are a lot of people who get gyno on this site. All most makes me not want to take the chance any more. what were your doses of ldex? and did you take it with nolva?
12-30-2003, 02:27 PM #5
You cannot see any gyno, but there is a tender lump. My doc was not concerned about it, so I will wait to see if it gets worse. I took .5mg of Ldex ED. I did not use nolva because the lump did not appear until after PCT. I am convinced that the lump is a result of the fina, unless LR ldex is no good.
01-13-2004, 10:13 AM #6
Lump completely gone, wtf!!! I wonder if it will return when I finish var and test? I have fina left over, but I want to stick with test so I can determine what caused the lump. Ldex is still at .5/day.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)